# SDR AWXA9500163

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 312
- Part time: 55,720 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND CORROSION BEYOND LIMITS ON SEAT TRACK AT STA 312, RBL 18 AND RBL 45.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK PER BOEING SRM 51-10-1 AND SRM 51-30-2. (Z)
